# SDR AUS20011177

- Difficulty date: November 6, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 747-400
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(AUS) CABIN PRESSURISATION SYSTEM FAILED. AIRCRAFT MADE AND EMERGENCY DESCENT AND OVERWEIGHT LANDING. AIRCRAFT IS SINGAPORE REGISTERED.
